SIGN UP

Overdosing!

Avatar Image
mistys | 14:17 Wed 02nd Apr 2008 | Health & Fitness
4 Answers
What are the effects of overdosing on painkillers that can cause death?? What does it actually do to your body??
Thanks - x

Answers

1 to 4 of 4rss feed

Best Answer

No best answer has yet been selected by mistys. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
It depends on the painkiller concerned. Paracetamol causes liver failure,opiate painkillers supress breathing.
Question Author
How long does it take for liver faliure to cause death then?

Is overdosing on painkillers a sudden way to cause death or are there more long term effects?
Its definitely not sudden,with a paracetamol overdose it can either cause long term liver damage leading to eventual failure many years down the line or it can be over a matter of days.It is an agonising way to go by all accounts.
This link explains it pretty clearly
http://www.patient.co.uk/showdoc/40001390/

I hope its not something you are considering mistys.
Question Author
Oh no daffy, I was just wondering. I didn't understand how it could cause death. Thanks for the link and explaining - xxx

1 to 4 of 4rss feed

Do you know the answer?

Overdosing!

Answer Question >>